RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 27, Issue 5  


Research Papers
nical injectivity sets of the Radon transform on spheres
V. V. Volchkov, Vit.V.Volchkov
1
Haar negligibility of positive cones in Banach spaces
J. Esterle, É. Matheron, P. Moreau
32
Corona theorem and interpolation
S. V. Kislyakov
69
Prime ends and the Orlicz–Sobolev classes
D. A. Kovtonyuk, V. I. Ryazanov
81
Spectral analysis of a fourth order differential operator with periodic and antiperiodic boundary conditions
D. M. Polyakov
117
Remarks on $\mathrm A_p$-regular lattices of measurable functions
D. V. Rutsky
153
On necessary and sufficient conditions for convergence of sinc-approximations
A. Yu. Trynin
170
Smoothness of a conformal mapping on a subset of the boundary
N. A. Shirokov
195

Easy Reading for a Professional
Tverberg's proof of the Jordan closed curve theorem
P. V. Paramonov, K. Yu. Fedorovskiy
207
  St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019